Jump to content

Weight gain


Zagor

Recommended Posts

If a certain medication causes weight gain is it because they make you hungrier or is it something else? I want to try Mirtazapine for amphetamine withdrawal but depression as well. However that is #1 antidepressant that causes weight gain. I would follow a strict diet and exercise (if my physical problem is solved) in order not to gain weight but I have read that people did all this and still added lbs.

Link to comment
Share on other sites

Putting on weight in the beginning is probably inevitable no matter what you do.  You go from being on speed to not being on speed.  You will be a lot less active and put on weight in the beginning because being as active as before will be close to impossible.

Link to comment
Share on other sites

If you stick to the same diet as before yes.  You won't be as active and your metabolism will certainly slow down.  Doing what you're doing is a very hard thing to do.  You can build a mountain and say you have to do this too the whole time.  It's how I've always quit all drugs too.  I watched the scale the whole time and the process was tons more miserable than it needed to be.  It's your choice really.  It will take more of a toll on you mentally that's for sure.  However you go say I'm quitting amphetamines which on it's own is something that a lot of people out there can't do.  It's a huge accomplishment on it's own.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...